# SDR SWIA202056364

- Difficulty date: December 17, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EA FS 280.00 ATTACH CLIPS CRACKED AT RBL 9 AND LBL 9.  (C-CHECK) RO 2/17/2021.  REPLACED 4 EA ATTACHING CLIPS AT FS 280 FROM RBL 9 TO LBL 9 IAW CRJ 200 SRM51-40-11 AND 51-24-36.
